# SDR MWEA070033

- Difficulty date: February 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N928ME
- Make and model: Boeing 717-200
- Aircraft serial: 55194
- Aircraft time: 2,494 hours, 1,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY TAIL CONE RELEASE HANDLE EMERGENCY LIGHTS INOPERATIVE.  RELAMPED EMERGENCY LIGHTS.
